# SDR SWAA2021070177817

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER CHORD FRONT SPAR EDGE LOCATED STAB STA 101.90 LT HORIZONTAL STAB.  EVALUATED CRACK OF RIB LOWER CHORD FRONT SPAR EDGE STA. 101.90 LT HORIZONTAL STABILIZER AND CRACK IS NOT PERMITTED IAW SRM 55-10-09-1A-1 MEASURED OF CRACK L:0.410.  REPAIRED RIB LOWER CHORD FRONT SPAR EDGE STA 101.90 LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-5 REPAIR 5 FIGURE 205.
